# SDR DALA1166150695

- Difficulty date: November 4, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPP INFO FOR NRC 200978 - MAIN CABIN FLOORBEAM CORRODED STA 1640 RBL 30-LBL 30.  REMOVED CORROSION ON FLOORBEAM STA 1640, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF FLOORBEAM, FABRICATED REPLACEMENT UPPER CHORD AND REPAIR ANGLES AND INSTALLED REF B757 SRM 53-00-51.  DURING HMV AT ST AEROSPACE SAN ANTONIO.
